Ask a doctor

Restylane in Tear Trough, 3 weeks and still looks bad. Should I wait longer or ask doctor to fix it? (photo)

I got restylane for the first time on my tear Trough 3 weeks ago and unfortunately look worst than before. I have pillows under my eyes and now that the swollen is gone I have a lump too. I went back to my doctor and he told me I was panicking for nothing and it's probably just water. He said it looks great. Now , it doesn't take much to notice how much worst I look after the injection . My question is should I wait longer or go see a doctor to try to fix it ?? Now I am terrified to make it even worst;(

Doctor Answers (4)

Bulges after Restylane Under the Eyes

+1
Since it has been three weeks since you were injected with Restylane under the eyes I would recommend you returning back to your treating physician to have it dissolved with Hyalurnoidase.  It is always important to find a board certified Dermatologist with a great deal of experience in cosmetic dermatology and facial injections for the best results.


New York Dermatologist
5.0 out of 5 stars 33 reviews

Bulges under the eyes more than 2 weeks after filler injection can be treated

+1
I prefer not to dissolve filler under the eyes following tear trough treatment for at least two weeks. Sometimes, its swelling from the treatment or even some bleeding from the procedure. By three weeks, it may mean that some of the filler has come to the surface. If this is the case, I suggest trying to dissolve the filler with hyaluronidase.

Steven J. Pearlman, MD
New York Facial Plastic Surgeon
5.0 out of 5 stars 40 reviews

Restylane dissatisfaction

+1
Water? I don't think so.  But, nevertheless, you should return and discuss with your physician.  I hope that you saw a board certified dermatologist or plastic surgeon for the treatment.  Best of luck.

Robert L. Kraft, MD
New York Plastic Surgeon
5.0 out of 5 stars 13 reviews

You might also like...

Lump after tear trough injections

+1
Massaging the lump can sometimes help. If not, options would include dissolving the filler with hyaluronidase or adding some additional filler around the lump to help it blend in better. See your doctor again and express your concerns.

Mitesh Kapadia, MD, PhD
Boston Oculoplastic Surgeon
5.0 out of 5 stars 92 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.